# SDR SWAA2013020112230

- Difficulty date: December 31, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Reinforcement
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500D FUSELAGE FRAME REINFORCEMENT CRACKED AT 1.04" WIRE PENETRATION HOLE BETWEEN STR 20R-21R.  BS 500D FUSELAGE FRAME REINFORCEMENT CRACKED AT 1.04" WIRE PENETRATION HOLE BETWEEN STR 20R-21R.  REPAIRED PER SRM 53-00-07-2R-13.
